# SDR UALA2013060503902

- Difficulty date: June 1, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 47,196 hours, 10,126 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102294
- Part serial: 200109040
- Condition: Faulty
- Location: Trim Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV RT.  R & R RT TRIM AIR PRSOV IAW AMM 21-62-01.  INSTALLATION TEST PASSED.  LEAK CHECKED OK.
